# SDR FDEA201009213608

- Difficulty date: September 21, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 19,337 hours, 10,429 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005131RG
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOORBOARD 131 RG HAS EDGE DAMAGE. REPAIRED FLOORBOARD 132 RG PER A300-600 SRM 53-10-20 AND DWG SRZ 25-005,   REV "H".
